# SDR UALA2009121403855

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 58,898 hours, 11,202 cycles
- Engine: Pwa PW4077
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Damaged
- Location: Lav Svc Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SVC PANEL LH AFT LATCH DAMAGED.   REPLACED DAMAGED LATCH ON LAV SERVICE PANEL.
